Inductive limits of interval algebras: unitary orbits of positive elements.
Mathematische Annalen, Tome 293 (1992) no. 4, pp. 47-64
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
inductive limits of interval algebras, unitary orbits of positive elements, Grothendieck group
@article{MAN_1992__293_4_164944,
author = {Klaus Thomsen},
title = {Inductive limits of interval algebras: unitary orbits of positive elements.},
journal = {Mathematische Annalen},
pages = {47--64},
year = {1992},
volume = {293},
number = {4},
zbl = {0833.46057},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__293_4_164944/}
}
Klaus Thomsen. Inductive limits of interval algebras: unitary orbits of positive elements.. Mathematische Annalen, Tome 293 (1992) no. 4, pp. 47-64. http://geodesic.mathdoc.fr/item/MAN_1992__293_4_164944/